# SDR IPXA2018013026043

- Difficulty date: January 12, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LT WING UPPER REAR SPAR VERTICAL LEG HAS CORROSION AT XORS 480.  REPAIRED IAW EA 011-5710-01-A7077, REV IR, AND EO MD11-5710-67214-A.
